RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 951–952 (Mi mz1365)  

Brief Communications

A conjecture on Landau's two-component model for ordinary fluids and on the phase transition to turbulent flow

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/mzm1365

Full text: PDF file (96 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 837–838

Bibliographic databases:

Received: 20.04.1998

Citation: V. P. Maslov, “A conjecture on Landau's two-component model for ordinary fluids and on the phase transition to turbulent flow”, Mat. Zametki, 63:6 (1998), 951–952; Math. Notes, 63:6 (1998), 837–838

Citation in format AMSBIB
\Bibitem{Mas98}
\by V.~P.~Maslov
\paper A conjecture on Landau's two-component model for ordinary fluids and on the phase transition to turbulent flow
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 951--952
\mathnet{http://mi.mathnet.ru/mz1365}
\crossref{https://doi.org/10.4213/mzm1365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679227}
\zmath{https://zbmath.org/?q=an:0957.76100}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 837--838
\crossref{https://doi.org/10.1007/BF02312778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1365
  • https://doi.org/10.4213/mzm1365
  • http://mi.mathnet.ru/eng/mz/v63/i6/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:310
    Full text:120
    References:56
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020